MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION VISION SYSTEM, ACCESSORY, INFUSION TUBING SET; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION VISION SYSTEM, ACCESSORY, INFUSION TUBING SET; UNIT, PHACOFRAGMENTATION
Catalog Number 8065750914
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that no air was released during the gas-liquid exchange process of vitrectomy surgery.The surgery was completed on the same day after replacing the product with another one.There was no patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The returned infusion manifold was visually inspected, and no obvious defects were found.The manifold was tested with lab stock cassette and other manifolds.The sample could prime and pass intraocular pressure calibration successfully.No anomalies were observed during priming.No system message code was generated during testing.The infusion flowrate and pressure were measured at multiple set points and met specifications.Toggling the infusion and the fluid/air exchange (f/ax) modes, fluid and air flowed from the cassette to the infusion line continuously without any bubble in various settings in all sub modes.The root cause of the customer's complaint could not be established; the returned sample functioned per specifications.After an investigation of this complaint, it has been determined that this sample functioned per specifications; therefore, no corrective action is required at this time.No adverse trends have been observed associated with the reported product and event.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION VISION SYSTEM, ACCESSORY, INFUSION TUBING SET
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21120977
Report Number1644019-2025-00162
Device Sequence Number12665197
Product Code HQC
UDI-Device Identifier00380657509140
UDI-Public(01)00380657509140(17)251231(11)240105(10)16EHCJ
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number8065750914
Device Lot Number16EHCJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown